# SDR HNAA2019070100188

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 35,796 hours, 31,722 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER PAX DOOR CLOSED, BURNING SMELL NOTED AROUND FLT DECK AREA. FIX: RAN PACK #1 & #2 NO SMELL NOTED. TAXIED PLANE WITH PACKS ON. NO SMELL NOTED. OK FOR SERVICE.
